Amino acids / Foster And Thrive

Foster And Thrive, Children'S Pain & Fever Acetaminophen, 4 Oz

Suppscan may earn a commission on qualifying purchases through selected buy links, at no extra cost to you. How we rank offers.

Foster And Thrive, Children'S Pain & Fever Acetaminophen, 4 Oz

Package details

Form
Other
Net weight
113.398 g

Price history

Observed catalog prices only; this is not a guarantee of future pricing.

Product description

Product Description This product is designed for children experiencing mild to moderate pain. It is easy to administer and comes in a flavor kids enjoy. The formula helps kids feel more comfortable and can be used for headaches, sore throats, and other common aches. Product Benefits Supports Comfort In Children. Easier For Kids To Take. Can Help With Common Pain Points. Ingredients Active Ingredients: Each Caplet Acetaminophen 500 mg. Inactive Ingredients: Anhydrous Citric Acid, Calcium Sulfate, Carrageenan, DandC Red #33, FDandC Red #40, Flavor, Glycerin, High Fructose Corn Syrup, Hydroxyethyl Cellulose, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Tribasic Sodium Phosphate. Suggestions Remove the child protective cap and squeeze childs dose into the dosing cup. Repeat dose every 4 hours while symptoms last. Special Note Pleasant taste, Child-friendly formula, Easy dosing. Warnings Severe liver damage may occur if child takes more than 5 doses in 24 hours, which is the maximum daily amount with other drugs containing acetaminophen. DisclaimerHerbspro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

Similar amino acids products

Compare all amino acids products